# SDR ASAA2023101145594

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 34,686 hours, 10,985 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 34,686 hours, 10,985 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Condition: Missing
- Location: Lt Engine
- Part time: 34,686 hours, 10,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD SBCFM56-7B-72-09861 #1 ENGINE ESN # 660-233, NOTED APPROX (5) STG. 3 FRONT STATOR CASE HAT BUSHING BETWEEN 9 O'CLOCK TO 12 O'CLOCK, (1) MISSING BETWEEN 6 O'CLOCK TO 9 O'CLOCK AND (1) BETWEEN 12 O'CLOCK TO 3 O'CLOCK POSITION . ALL WITH METAL TO METAL CONTACT. GROUNDED - YES. REMOVED #1 ENGINE ESN # 660233, DEFECT TRANSFERRED TO EBU SHOP W/O # 1973222. ENGINE REMOVED ON W/O # 1970832.
